「Frequency and imaging features of abdominal immune-related adverse events in metastatic lung cancer patients treated with PD-1 inhibitor. (Abdominal Radiology, 2019, 44(5):1917–1927.)」
Eighteen (13%) patients had radiologically identified abdominal irAEs (median 2.1 months after starting nivolumab; interquartile range 1.17–5.83 months); 16 patients developed enteritis/colitis (12 pancolitis, two segmental colitis, one enterocolitis, one enteritis), two hepatitis, one adrenalitis. One patient with hepatitis also developed colitis/enteritis. Radiographic abdominal irAE occurred after nivolumab therapy was discontinued in six patients before any subsequent therapy was started. IrAEs prompted nivolumab interruption and treatment with steroids in four patients (three colitis/enteritis, one hepatitis). Most common CT features of colitis/enteritis included mesenteric hyperemia (n = 15), bowel wall thickening (n = 13), mucosal hyperenhancement (n = 10), and fluid-filled colon (n = 9).